Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Enlarging a free subgroup of a symmetric group freely


Authors: Franklin Haimo and Marvin Tretkoff
Journal: Proc. Amer. Math. Soc. 82 (1981), 31-35
MSC: Primary 20B35; Secondary 20F05
MathSciNet review: 603596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Free subgroups, the elements of which have ample cycles in their cycle decompositions, are enlarged to free subgroups of an infinite symmetric group by the specific construction of one more free generator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20B35, 20F05

Retrieve articles in all journals with MSC: 20B35, 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0603596-8
Article copyright: © Copyright 1981 American Mathematical Society